# SDR 2009FA0000959

- Difficulty date: November 4, 2009
- Submitted: November 17, 2009
- Operation: General aviation
- Aircraft: N300BV
- Make and model: Cessna 525
- Aircraft serial: 0418
- Aircraft time: 2,255 hours, 1,536 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 29570003
- Condition: Out Of Limits
- Location: Battery Temp
- Part time: 388 hours
- Component: Battery, Marathon, 31169001
- Component part number: 99140589
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROBLEM WAS TROUBLESHOT TO A FAULTY BATTERY TEMP SENSOR.  THE SPARE SENSOR INSIDE THE BATTERY WAS CONNECTED AND TOOK THE FAULTY SENSOR OFF LINE.  BATTERY WAS REINSTALLED AND THE AIRCRAFT WAS OPS CHECKED GOOD AT THAT TIME AND WAS RELEASED.
